# SDR ASMF200405002

- Difficulty date: May 1, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 42,254 hours, 29,602 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Part number: 833605
- Part serial: 232
- Condition: Failed
- Location: Stall Computer
- Part time: 1,296 hours, 738 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM.  DURING ENGINE START THE (STALL INDICATION FAILURE) LIGHT TURNED ON.   STALL COMPUTERS TESTS WERE PERFORMED AND SLATS FAILURE WAS DETECTED ON COMPUTER NR 2  AND (SIF) LIGHT TURNED ON ON BOTH COMPUTERS. PROXIMITY SWITCH ELECTRONIC UNIT (PSEU) WAS TESTED DETECTING 620 CODE FAILURE ON ELECTRONIC CARD NR 15. PSEU WAS REPLACED IAW MM 32-09-10.
